# SDR CALA2015091194289

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 69,682 hours, 26,497 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE BOX BEAM UPPER FLANGE AT FRAME 43 HAS CRACK INDICATION AT HOLE NR 9 AT 11 O`CLOCK POSITION.  CRACK IS INSIDE AREA A.  HOLE DIAMETER START AT .248 AT LOWER SURFACE OF BOX BEAM UPPER FLANGE TO .252 AT UPPER SURFACE OF PRESS PLATE FITTING.  REPAIRED IAW EA 5331-0107 4 OPS 1 - 12.
